# SDR MALA954766

- Difficulty date: December 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N439MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC722
- System (JASC): 2720 · Rudder Control System
- Part: Torque Tube
- Part number: 2742051037
- Condition: Twisted
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION IN MSP, MAINTENANCE PERSONNEL NOTED THE RUDDER TORQUE TUBE, P/N 27-42051-037, WAS TWISTED.  REPLACED THE TORQUE TUB IAW MM 27-20-20 AND THE SRM.  (M)
